| Catalog Number |
68-240 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Failure of Implant (1924)
| Date of Event |
08/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "deflation with "leak found at the fill site".Healthcare professional later reported "ruptured at surgery".This record is for the left side.Device was explanted.Device will be returned.
Additional Manufacturer Narrative
The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported "deflation with "leak found at the fill site".Healthcare professional later reported "ruptured at surgery".Healthcare professional later reported "mild to moderate capsular contracture".Healthcare professional later reported "capsular contracture baker grade iv".This record is for the left side.Device was explanted.Device will be returned.
Event or Problem Description
Healthcare professional reported "deflation with "leak found at the fill site".Healthcare professional later reported "ruptured at surgery".Healthcare professional later reported "mild to moderate capsular contracture".Healthcare professional later reported "capsular contracture baker grade iv".This record is for the left side.Device was explanted.
Additional Manufacturer Narrative
Device evaluation: the device related to the reported events capsular contracture, deflation was received on dec 16, 2025 with with lot number 2368136.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification (if applicable).Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.¿ deflation: observed an opening through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis (creases, wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.